Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Numerical Stabilization of Bilinear Control Systems

Title data

Grüne, Lars:
Numerical Stabilization of Bilinear Control Systems.
In: SIAM Journal on Control and Optimization. Vol. 34 (1996) Issue 6 . - pp. 2024-2050.
ISSN 1095-7138
DOI: https://doi.org/10.1137/S0363012994272290

Related URLs

Abstract in another language

For bilinear control systems with constrained control values extremal Lyapunov exponents are computed numerically by solving discounted optimal control problems. Based on this computation a numerical algorithm to calculate stabilizing control functions is developed.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Stabilization; Bilinear control systems; Lyapunov exponents; Discounted optimal control problems; Hamilton–Jacobi–Bellman equation; stabilization; bilinear control systems; Lyapunov exponent;optimal control; discretization
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Result of work at the UBT: No
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 18 Feb 2021 08:04
Last Modified: 06 May 2021 07:07
URI: https://eref.uni-bayreuth.de/id/eprint/63174